# SDR A6WA201441111

- Difficulty date: January 22, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 26,652 hours, 26,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR FRAME INNER DOUBLER, PN 601R-318094-2, IS CRACKED.  R & R DOUBLER.
